# SDR CA111230001

- Difficulty date: December 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 33,677 hours
- Engine: Ge CFM567B24
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Part number: 32156184
- Condition: False Activation
- Location: Anti-Ice
- Part time: 22,218 hours
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF THE MASTER CAUTION, AIR CONDITION LIGHT ILLUMINATED AS WELL AS THE COWL ANTI ICE LIGHT.  THE TAKEOFF WAS ABORTED AT LESS THAN 80 KNOTS AND THE ACFT RETURNED TO THE GATE.  MAINTENANCE FOUND THE CONNECTOR TO THE PRESSURE SWITCH WAS NOT DISCONNECTED AND STOWED IAW MEL 30-3-2, CONDITION 2. THE ACFT HAD BEEN PUT ON MEL RESTRICTIONS WHEN IT ARRIVED AT THE GATE PRIOR TO THIS EVENT FOR THE NR 2 ENGINE TAI VALVE OPEN LIGHT ILLUMINATING ON TAXI.  DETAILS OF THIS INCIDENT WILL BE FOLLOWED UP VIA SAFETY MANAGEMENT SYSTEM.
